# SDR FQAR20171031093

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: General aviation
- Aircraft: N329PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843512
- Aircraft time: 20,402 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 76467003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A COMPONENT THAT FORMS THE LOWER CABIN DOOR FRAME WAS FOUND TO BE CRACKED. CRACK WAS FROM LIGHTENING DIRECTLY ABOVE MAIN SPAR CARRY THOUGH AND EXTENDED TO EDGE OF MATERIAL. IT IS SPECULATED THAT THIS CRACKING IS CAUSED BY THE CABIN DOOR FRAME OCCASIONALLY BEARING THE WEIGHT OF PEOPLE WHO ENTER/EXIT CABIN.
